# SDR DU4R2006506

- Difficulty date: June 20, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 23848 CORROSION AROUND FASTENER HOLES ON FLOOR SUPPORT AFT PIT BS 1490 TO 1520, RBL 3.  FABRICATED AND INSTALLED REPAIR CHANNEL 211/2 INCHES FROM BAC1510-1087 AND L-ANGLE 5-1/2 INCHES FROM 7075-T6 .080 B757 SRM 53-60-53 FIG 206.
